MathSciNet Relay Station
MathSciNet bibliographic data
MR125791 02.18
Ehrenfeucht, A.; Feferman, S. Representability of recursively enumerable sets in formal theories. Arch. Math. Logik Grundlagenforsch. 5 1960 37–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement